# SDR AU510001968

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Propeller: Hartzl HCF2YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D65591
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK OF PROPELLER HUB BEFORE FITMENT TO AIRCRAFT FOUND UNACCEPTABLE DAMAGE IN BLADE/HUB SOCKET RADIUS.  THIS IS A CRITICAL AREA AND THE MANUFACTURER ADVISED THAT THE HUB BE SCRAPPED.
